Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Will the follicle mature due to intake of Progyluton ?

on my 8th day of period(03.06.2012) one follicle size was 1.3, then my doctor prescribed me to take Progyluton (white tablets) 3 daily after food, then she asked me to come and scan on 7th June. now follicle size was 1.7, then she asked to come & scan on 9the june . i went there & scan now its 1.7... i have one doubt that follcle matured and another one will grow to 1.7... Please advise me what happened
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Rasheeda,

In any given menstrual cycle, only one follicle outgrows the others and it is the only one to reach the maximum size.

So, there is minimal chance of another follicle maturing in the same cycle.

You may have to wait for few more days for the follicle to mature completely.

Definitely, it will rupture but whether fertilization happens or not is wait and watch rule.

Hope this helps.

Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor